Vol. 13, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Equidimensional adic eigenvarieties for groups with discrete series

Daniel R. Gulotta

Vol. 13 (2019), No. 8, 1907–1940
DOI: 10.2140/ant.2019.13.1907
Abstract

We extend Urban’s construction of eigenvarieties for reductive groups G such that G() has discrete series to include characteristic p points at the boundary of weight space. In order to perform this construction, we define a notion of “locally analytic” functions and distributions on a locally p-analytic manifold taking values in a complete Tate p-algebra in which p is not necessarily invertible. Our definition agrees with the definition of locally analytic distributions on p-adic Lie groups given by Johansson and Newton.

Keywords
eigenvarieties, spectral halo, nonarchimedean functional analysis
Mathematical Subject Classification 2010
Primary: 11F85
Secondary: 11S80
Milestones
Received: 27 August 2018
Revised: 25 April 2019
Accepted: 24 June 2019
Published: 9 October 2019
Authors
Daniel R. Gulotta
Department of Mathematics
Columbia University
New York
USA
Mathematical Institute
University of Oxford
United Kingdom